# SDR FDEA202512112236

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN BS 900 TO BS 1180.0 LBL 58.22 HAS MULTIPLE SPOTS WITH CORROSION.   REMOVED AND EVALUATED MAIN CABIN SEAT TRACK BTW BS 900-1180, LBL 58.22 FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52-1A, DETAIL V, 51-40-02-0G. TRIMMED, LOCATED AND DRILLED A NEW SEAT TRACK IAW DWG 657N3332, REV A. PL 6573332, REV C   SRM 51-40-05-0G, 51-40-08-0G.  INSTALLED A NEW SEAT TRACK BTW BS 900-1180 LBL 58 IAW SRM 51-40-02-0G.
